dLifeHeaderPortlet is temporarily unavailable.

dLife Daily Tips

Practice makes near perfect at bedtime

Read More
The Question
Fri Jul 18 20:50:24 UTC 2014

my doctor prescribe (GALVUS - AMARYL - INSULIN 20 unites) for me . And my blood glucose level is 11 after meal.so i wonder is it the right medication?
Asked By: dalia  
Flagged!

Background Info Hide
I am 50 years old . i have cholesterol and osteoporosis .
Diabetes Profile Hide
n/a
Expert Answers (1)
2014-07-21 11:45:04.0

Hello,

Thanks for asking dLife.

Many factors can cause a rise in blood glucose, such as:

  • increased amount and/or type of carbohydrates eaten
  • not enough medicine to match the carbohydrates eaten
  • physical stress caused by illness or infection
  • emotional stress caused by excitement, anger, worry and fear

    When looking at blood glucose readings, it is patterns and trends that are important – rather than an occasional reading that is out of the target range. When you monitor your blood glucose levels, track them in a diary or blood glucose log. Talk with your diabetes care team about interpreting your results.

    Read about blood glucose testing.

    Take care.

  • Answered By: Liz Quintana
    Accreditations: EdD, RD, LD, CDE
    Sources Show

    Community Answers (0)
     

    *** All information contained on dLife.com is intended for informational and educational purposes only. Our Expert Q&A is not intended to be a replacement or substitute for consultation with a qualified medical professional or for professional medical advice related to diabetes or another medical condition. Please contact your physician or medical professional with any questions and concerns about your medical condition.

    dLife Weekly Poll

    Do you have all the doctors you need on your diabetes care team?

    • Watch dLifeTV online now!

      Click here for more info
    • Join the #1 Diabetes Community.

      Join Today!
    • Everything you need to know about Insulin.

      Click here